# SDR ASAA0640446

- Difficulty date: March 30, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N784AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 28199
- Aircraft time: 32,546 hours, 17,888 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65C3239522
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO BAY CORROSION ON FRAME SHEAR TIE.  REPAIRED PER SRM 53 00 07.
